# SDR ASOA201000419

- Difficulty date: March 23, 2010
- Submitted: March 26, 2010
- Operation: Air carrier
- Aircraft: N740EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10151
- Aircraft time: 15,054 hours, 10,229 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Wrong Part
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND 3 EACH INCORRECT PHOTOLUMINESCENT STRIPS INSTALLED.  R & R 3EA PHOTOLUMINESCENT EMERGENCY FLOOR PATH MARKING IAW AMM 33-51-01 ITEM: 123 MARCH 2010  --  R & R 3EA PHOTOLUMINESCENT EMERGENCY FLOOR PATH MARKING IAW AMM 33-51-01.
